# SDR GTIA201806110689

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 14,021 hours, 6,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MULTIPLE FLIGHT ATTENDANTS AND PASSENGERS REPORTED A STRONG DIRTY SOCK ODOR MOSTLY ROWS 8 - 10. PERFORMED TSM 05-50-00-810-831-A.  PERFORMED ENGINE RUNS & PACK BURN OUT IAW  TSM 71-00-00-810-801, AND 21-00-00-810-802. NO EVIDENCE OF ODOR NOTED. AIRCRAFT OK FOR CONTINUED SERVICE.
